Alert archive / Louisiana / Flash Flood Warnings in 2009
Flash Flood Warning 152, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Oct 7, 2009, 2:36 AM CDT for Morehouse Parish, Richland Parish, West Carroll Parish, Louisiana. It was in force for 114 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 7, 2009, 2:36 AM CDT (07:36 UTC)
- Expired
- Oct 7, 2009, 4:30 AM CDT
- In force
- 114 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Morehouse Parish, LA, Richland Parish, LA, West Carroll Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 161 km from the middle of the area, began a volume at 07:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 7, 3:45 AM CDT | FLASH FLOOD | Epps, LA | WATER WAS FLOWING ACROSS ROADWAYS...WHICH WAS ASSOCIATED WITH A STORM THAT MOVED ACROSS THE EPPS AREA. DEPTH OF WATER ON ROADWAYS WAS AROUND ONE INCH RESULTING FROM HEAVY RAINALL FROM THE STORM. |
| Oct 7, 3:45 AM CDT | FLASH FLOOD | Oak Ridge, LA | RAINFALL TOTALS OF 5 TO 6 INCHES IN NEARLY THREE HOURS OCCURRED WITH A STORM IN THE OAK RIDGE AREA LAST NIGHT. ONE ROAD WAS UNDER WATER...WITH FLOODING IN OPEN FIELDS. WATER WAS FLOWING ACROSS ROADWAYS. |
| Oct 7, 4:10 AM CDT | FLASH FLOOD | Epps, LA | WATER WAS FLOWING ACROSS ROADWAYS...WHICH WAS ASSOCIATED WITH A STORM THAT MOVED ACROSS THE EPPS AREA. DEPTH OF WATER ON ROADWAYS WAS AROUND ONE INCH RESULTING FROM HEAVY RAINALL FROM THE STORM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 69 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 7.6 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3719 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 732 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 8.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KJAN 070736
FFWJAN
LAC067-083-123-070930-
/O.NEW.KJAN.FF.W.0152.091007T0736Z-091007T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
236 AM CDT WED OCT 7 2009
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL MOREHOUSE PARISH IN NORTHEAST LOUISIANA...
NORTHERN RICHLAND PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...START...RAYVILLE...
SOUTHWESTERN WEST CARROLL PARISH IN NORTHEAST LOUISIANA...
* UNTIL 430 AM CDT
* AT 236 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN MOVING EAST ACROSS THE
WARNED AREA. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF
TWO TO FOUR INCHES...HAVE OCCURRED IN THE PAST THREE HOURS.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WARDEN
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3247 9195 3252 9191 3257 9193 3264 9192
3266 9139 3262 9139 3259 9144 3257 9143
3250 9148 3245 9147 3241 9148 3240 9196
$$
EEC1 follow-up statement
000
WGUS74 KJAN 070922
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
422 AM CDT WED OCT 7 2009
LAC067-083-123-070931-
/O.EXP.KJAN.FF.W.0152.000000T0000Z-091007T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOREHOUSE LA-WEST CARROLL LA-RICHLAND LA-
422 AM CDT WED OCT 7 2009
...THE FLASH FLOOD WARNING WILL EXPIRE AT 430 AM CDT FOR NORTHERN
RICHLAND...SOUTHWESTERN WEST CARROLL AND SOUTH CENTRAL MOREHOUSE
PARISHES...
HEAVY RAIN IS MOVING OUT OF THE WARNED AREA AND THE FLASH FLOOD
WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3247 9195 3252 9191 3257 9193 3264 9192
3266 9139 3262 9139 3259 9144 3257 9143
3250 9148 3245 9147 3241 9148 3240 9196
$$
EECWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Oct 6, 9:40 PM CDT, 4 hours 56 minutes earlier.
Area forecast discussion, Oct 6, 9:40 PM CDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 940 PM CDT TUE OCT 6 2009 .UPDATE...THE WARM FRONT THAT MOVED UP INTO THE CENTRAL PORTIONS OF THE CWA EARLIER TODAY SERVED AS A FOCUS FOR AFTERNOON AND EARLY EVENING THUNDERSTORMS. THERE WAS STILL SOME CONVECTIVE ACTIVITY ASSOCIATED WITH THE WARM FRONT MOVING TO THE EAST JUST NORTH OF INTERSTATE 20 BUT...THERE HAS BEEN A MARKED DECREASE THIS EVENING WITH THE LOSS OF DAYTIME HEATING. SURFACE ANALYSIS SHOWS A PREFRONTAL TROUGH FROM MONROE LOUISIANA TO GREENWOOD MISSISSIPPI AND THERE WAS A NARROW LINE OF SHOWERS AND THUNDERSTORMS ALONG THIS BOUNDARY. THE COLD FRONT WAS NOTED DRAPED SW TO NE ACROSS CENTRAL ARKANSAS. THERE WAS ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY ALONG THE COLD FRONT AS WELL. THE COLD FRONT WILL CONTINUE TO DROP SOUTHEAST INTO OUR CWA TONIGHT. MODELS DIFFER ON HOW FAR SOUTH THE FRONT WILL GET BEFORE STALLING WEDNESDAY. THE JAN 00Z WED SOUNDING WAS QUITE JUICED WITH A PW OF 2.35INCHES AND MID 70 SURFACE DEW POINTS WERE STILL BEING REPORTED ACROSS THE SOUTHERN HALF OF THE AREA. IN ADDITION TO MOISTURE...ADEQUATE SHEAR AND INSTABILITY WILL BE PRESENT IN CONJUNCTION WITH THE COLD FRONT TO KEEP MENTION OF A FEW STRONG TO SEVERE THUNDERSTORMS OVERNIGHT IN THE HWO. WITH A LITTLE SLOWER FROPA TONIGHT THAN EARLIER THOUGHT HAVE ADJUSTED TEMP CURVES UP AND POPS DOWN IN SOUTHEAST. UPDATES HAVE BEEN POSTED. /22/ && .PREVIOUS DISCUSSION...A VERY MOIST AIR MASS HAS PUSHED INTO THE AREA IN THE WAKE OF A WARM FRONT THAT LIFTED INLAND TODAY. MID 70S DEWPOINTS HAVE SPREAD ACROSS THE FORECAST AREA AND AFTERNOON HEATING HAS INITIATED CONVECTION ACROSS THE REGION. THE STRENGTH OF CONVECTION THIS AFTERNOON HAS BEEN HAMPERED BY CAPPING...WHICH HAS PERSISTED DUE TO WEAK FORCING ALOFT AND A LACK OF GENERAL ASCENT ACROSS THE REGION. FORCING WILL REMAIN LIMITED UNTIL THE BEST FORCING ARRIVES IN THE VICINITY OF THE COLD FRONT. WITH DECENT LOW LEVEL SHEAR AND ENHANCED SHEAR IN THE VICINITY OF THE BOUNDARY...WILL KEEP STRONG ISOLATED SEVERE STORMS IN THE HWO FOR LATE TODAY AND TONIGHT. AREAS ALONG AND NORTH OF THE I-20 CORRIDOR WILL SEE THE BEST CHANCES FOR STRONGER CONVECTION BEING IN CLOSEST PROXIMITY TO THE BETTER MID/UPPER TROUGHING AND AS THE EFFECTS OF THE CAP INCREASE SWD. INCREASED POPS A BIT FROM MAV GUIDANCE FOR TONIGHT FOR CENTRAL AND NRN ZONES. WITH DEEP MOISTURE RETURN AND PRECIP WATER VALUES FORECAST AROUND 2 INCHES...PERIODS OF HEAVY RAINFALL WILL OCCUR. RELATIVELY HEALTHY WIND FIELDS WILL RESULT IN PROGRESSIVE CELLS WHICH SHOULD SIGNIFICANTLY REDUCE FLOODING POTENTIAL ALTHOUGH PONDING WATER WILL BE POSSIBLE IN AREAS OF POOR DRAINAGE. WILL FOLLOW MAV AND KEEP CHANCE POPS FOR MOST OF THE AREA EARLY WED MORNING...DRYING THINGS OUT DURING THE DAY. A COOLER...ALTHOUGH BRIEF...PUSH WILL DEVELOP IN THE WAKE OF THE FRONT TOMORROW BEFORE SLY FLOW RETURNS TOMORROW NIGHT. WILL SEE WEAK ISENTROPIC LIFT DEVELOP WED NIGHT INTO THU AHEAD OF THE NEXT FRONTAL SYSTEM. MOS POPS LOOK A BIT OVERDONE FOR WED NIGHT AND HAVE BEEN REDUCED. WILL SEE ANOTHER RELATIVELY WARM DAY THURSDAY IN INCREASING RETURN FLOW AHEAD OF THE FRONT. FOR THE LONGER TERM THE PREVIOUS DISCUSSION IS ATTACHED: THE GLOBAL MODELS ARE IN GOOD AGREEMENT IN SHIFTING THE CENTER OF THE SUBTROPICAL HIGH SLOWLY EWD FROM THE ERN GULF OF MEXICO TO THE WRN ATLANTIC AS WE HEAD INTO THE WEEKEND. THIS WILL ALLOW A STRONG SHORTWAVE TROUGH TO MOVE ACROSS THE PLAINS STATES AND EVENTUALLY AFFECT THE WEATHER OVER THE ARKLAMISS REGION...PRIMARILY FROM LATE FRIDAY AFTN INTO EARLY SATURDAY. THE MODEL CONSENSUS OUTPUT CONTINUES TO SPEED UP WITH THE GFS STILL ABOUT THE FASTEST GUIDANCE IN SWEEPING THE TROUGH/COLD FRONT THROUGH THE FORECAST AREA LATE FRI NIGHT/EARLY SAT MORNING. THE GFS SEEMS A LITTLE TOO FAST GIVEN THE STRENGTH OF THE RIDGE CURRENTLY IN PLACE...AND GIVEN THAT THE MAJORITY OF GFS ENSEMBLE MEMBERS AND THE ECMWF ARE CONSIDERABLY SLOWER. WITH THIS IN MIND HAVE RAISED POPS FOR FRI NIGHT/SATURDAY AND INCORPORATED SOME DETAILS FROM THE 00Z ECMWF FOR THIS FORECAST PACKAGE. REGARDLESS OF TIMING...THE SHORTWAVE TROUGH IS FORECAST TO DAMPEN AS IT APPROACHES RELATIVELY HIGH HEIGHTS OVER THE FORECAST AREA AND THE COLD FRONT SHOULD BE PROGRESSIVE. LARGE SCALE ASCENT WILL BE MODEST ALONG THE PROGRESSIVE FRONT...AND EVEN WITH THE 2+ INCH PRECIPITABLE WATER AIRMASS...HEAVY RAINFALL IS NOT AS BIG OF A CONCERN NOW. CONCERNING SEVERE WEATHER POTENTIAL...SHEAR WILL BE MODERATELY STRONG BUT WEAK LAPSE RATES AHEAD OF THE COLD FRONT COULD BE A LIMITING FACTOR FOR GETTING MUCH SFC-BASED TSTM ACTIVITY. FOR NOW...WILL HOLD OFF ON ANY MENTION OF STRONG/SVR TSTM POTENTIAL FOR THIS FRI/FRI NIGHT GIVEN THE FLUX OF MODEL SOLUTIONS AND QUESTIONABLE INSTABILITY. MODEL CONSENSUS SUGGESTS IT WILL BE MOSTLY DRY AND COOLER BEYOND SATURDAY AS A CONTINENTAL POLAR HIGH PRESSURE CENTER SURGES SOUTH. WOULD NOT BE SURPRISED IF NRN PORTIONS OF THE FORECAST AREA OBSERVE LOWS IN THE UPPER 30S NEXT MONDAY NIGHT...WITH MOST PLACES DIPPING WELL INTO THE 40S. /EC/ && .AVIATION...THUNDERSTORMS HAVE BEEN MORE CONCENTRATED OVER THE CENTRAL PORTIONS OF THE AREA THIS EVENING BUT ADDITIONAL ACTIVITY FROM THE NORTHWEST IS EXPECTED TONIGHT ASSOCIATED WITH A COLD FRONT DROPPING INTO THE AREA. SOME OF THE STORMS MAY BE STRONG TO SEVERE WITH HEAVY RAINFALL. A PREFRONTAL TROUGH WAS NOTED OVER SOUTHEAST ARKANSAS THAT WILL PROVIDE A WIND SHIFT PRIOR TO THE COLD FRONT. THE PREFRONTAL TROUGH WILL MOVE THROUGH GLH BY 03Z...GWO BY 05Z AND GTR-JAN AROUND 07Z. VFR CONDITIONS WILL PREVAIL OVER MOST OF THE AREA PRIOR TO FROPA BUT EXPECT IFR CEILINGS AND VISIBILITIES WITH THE STORMS IN THE OVERNIGHT HOURS. HIGH PRESSURE WILL BUILD INTO THE NORTH WEDNESDAY WITH THE FRONT STALLING ACROSS THE SOUTH. VFR CONDITIONS WILL PREVAIL BY 15Z NORTH WITH GRADUALLY LOWER CEILINGS AND VISIBILITIES TO THE SOUTH. /22/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 66 76 69 87 / 81 28 13 36 MERIDIAN 66 78 65 86 / 74 28 14 35 VICKSBURG 65 75 68 87 / 85 32 12 37 HATTIESBURG 71 84 70 88 / 35 31 15 31 NATCHEZ 67 77 70 87 / 61 35 15 31 GREENVILLE 60 72 64 86 / 100 22 12 40 GREENWOOD 61 72 62 85 / 100 18 12 40 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 03/EC/15
Hazardous weather outlook, Oct 6, 2:49 PM CDT, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 249 PM CDT TUE OCT 6 2009 ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>052-072000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA- CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA- SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE- 249 PM CDT TUE OCT 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS... NORTHEAST LOUISIANA...AND PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE THIS AFTERNOON INTO THE EVENING HOURS. THE PRIMARY SEVERE WEATHER RISKS WILL BE DAMAGING WIND GUSTS TO AROUND 60 MPH AND POSSIBLY UP TO QUARTER SIZE HAIL AND ONE OR TWO TORNADOES. WARM AND VERY MOIST AIR COMBINED WITH DAYTIME HEATING SHOULD MAKE FOR A VERY UNSTABLE AIRMASS AHEAD OF A COLD FRONT APPROACHING FROM THE NORTHWEST. THUNDERSTORMS WILL DEVELOP ALONG THE FRONT AND WIND SHEAR WILL BE SUFFICIENT FOR STRONG TO ISOLATED SEVERE THUNDERSTORMS...ESPECIALLY DURING THE LATE AFTERNOON AND EVENING. IN ADDITION...STORMS WILL BE CAPABLE OF PRODUCING HIGH RAINFALL RATES IN THE VERY MOIST AIRMASS. A QUICK ONE TO THREE INCHES OF RAIN COULD FALL AND CAUSE LOCALIZED FLOODING OF LOW-LYING AND POOR DRAINAGE AREAS. FOR WEDNESDAY...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. LAZ024-026-MSZ053>066-072>074-072000- CATAHOULA-CONCORDIA-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE- JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- 249 PM CDT TUE OCT 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...AND SOUTH MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY ONE OR TWO STRONG THUNDERSTORMS WILL BE POSSIBLE TONIGHT AND MAY PRODUCE WIND GUSTS AROUND 40 MPH AND PERIODS OF HEAVY RAIN. SMALL HAIL WILL ALSO BE POSSIBLE. WARM AND VERY MOIST AIR COMBINED WITH DAYTIME HEATING SHOULD MAKE FOR A VERY UNSTABLE AIRMASS AHEAD OF A COLD FRONT APPROACHING FROM THE NORTHWEST. THUNDERSTORMS WILL DEVELOP IN THE VICINITY OF THE FRONT TONIGHT. FOR WEDNESDAY...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 15
In the hours before
Special weather statement, Oct 6, 10:43 PM CDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1043 PM CDT TUE OCT 6 2009 MSZ034-035-070425- WASHINGTON MS-HUMPHREYS MS- 1043 PM CDT TUE OCT 6 2009 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER DARLOVE AT 1044 PM CDT...MOVING EAST AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN CENTRAL HUMPHREYS AND EAST CENTRAL WASHINGTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. JC
Special weather statement, Oct 6, 11:45 PM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1145 PM CDT TUE OCT 6 2009 MSZ034-035-070525- WASHINGTON MS-HUMPHREYS MS- 1145 PM CDT TUE OCT 6 2009 A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN WAS LOCATED 6 MILES EAST OF MURPHY AT 1144 PM CDT...MOVING EAST AT 30 MPH. SOME OF THESE STORMS COULD MOVE OVER THE SAME AREA AND POSE LOCALIZED FLOODING PROBLEMS. RADAR ESTIMATES OF AROUND 1 TO 2 INCHES MAY HAVE FALLEN IN THE PAST 1 TO 2 HOURS AND IF THIS CONTINUES...A FLASH FLOOD WARNING MAY BE NEEDED. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN HUMPHREYS AND SOUTHEASTERN WASHINGTON COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. JC
Nearby
Flash Flood Warnings in Louisiana, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.